# SDR SWAA2016120110132

- Difficulty date: November 15, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 42,289 hours, 24,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 149A8103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER BULKHEAD FITTING CRACKED AT BS 947, LBL 10.  R&R FITTING IAW SRM & DWG.
